MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y416H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.The product upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by vet that the animal underwent an animal procedure in 2018 and the suture was used.After the procedure, the internal sutures dissolved within a few days of the procedure.No additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: (b)(4) 2018.Investigation summary unopened samples were returned for analysis and were examined for visual defects: appearance, color packages, wrinkles in the seal area, continuous seals, seal margins, over-sealing, damage (torn, punctured).The packets were opened and during the visual inspection, the sutures were correctly placed on the winding former and the sutures were dispensed without problems and examined along of the strands and no defects or damaged were observed, the sutures not presented defects.A functional test was performed and tensile force were above the minimum requirements.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no defects were observed on the packet or the suture and the tested samples met the finished goods requirements.

Brand Name
MCRYL UD 27IN 3-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7643232
Report Number2210968-2018-73891
Device Sequence Number16752888
Product Code GAN
UDI-Device Identifier10705031059122
UDI-Public10705031059122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2022
Device Catalogue NumberY416H
Device Lot NumberLKZ161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/07/2018
Patient Sequence Number1